MathSciNet Relay Station
MathSciNet bibliographic data
MR2210111 30F20 (30C65 57M12 57N13)
Rickman, Seppo Simply connected quasiregularly elliptic 4-manifolds. Ann. Acad. Sci. Fenn. Math. 31 (2006), no. 1, 97–110.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement